Search found 406 matches

by mackjergens
Sun Nov 01, 2009 5:25 am
Forum: Just Joined?
Topic: ANGRY
Replies: 9
Views: 1683

I think you should ck what is legal in your state. I am pretty sure that each state has a different ruling about taping someone under cover. So make sure its legal before you do so.
by mackjergens
Sun Nov 01, 2009 5:19 am
Forum: Physical Treatments
Topic: Soap in the bed? can someone explain?
Replies: 17
Views: 4736

After you try the soap under the sheets, then try turning your shoes upside down under the foot of your bed.*grin*, that is another old one that someone told yrs ago.. But hey at that point I was so desperated I tried them both but as most of us know they do not work.. But why always wonder, just go...
by mackjergens
Sun Aug 16, 2009 4:01 am
Forum: Just Joined?
Topic: Can anyone recommend a good doctor in Kansas City area
Replies: 10
Views: 1180

Be sure and read all you can about rls, before going to a Dr, you will find that most Drs know very little about rls, its best to be educated about rls before seeing a dr. There are lots of great web sites.www.rlshelp.org http://www.wemove.org http://www.rls.org http://www.mayoclinic.com You stated ...
by mackjergens
Mon Jul 20, 2009 10:25 pm
Forum: Just Joined?
Topic: A Newbie!!! and searching for answers related to RLS
Replies: 24
Views: 4251

Be sure to read all the rls info you can find, you need to know the meds that can make rls worse, such as benedryl and other antihistimines, also antidepressants, there are even some foods, like ice cream that can affect rls for some rlser's Cant say there is anything other than meds to help. But so...
by mackjergens
Mon Jul 20, 2009 10:16 pm
Forum: Physical Treatments
Topic: Need other alternatives
Replies: 3
Views: 1053

augumentation/rebound

griggar, since you have been on the mirapex for over 2 yrs and suddenly your rls is worse, tells me you are having augumentation and rebound. The parkinson meds are known to cause this. you need to read as much as possible about the Parkinson meds and print off in and take to your Dr. For some they ...
by mackjergens
Wed Jul 15, 2009 9:27 pm
Forum: Prescription Medications
Topic: Deplin and RLS- bad together
Replies: 2
Views: 513

Have you thought about trying another antidepressant, that is known not to increase rls? such as wellburtin? It could be that if you are put on an antidepressant that will not bother your rls,you might be able to stop the other med? Just a thought
by mackjergens
Tue Jul 14, 2009 5:04 am
Forum: Everything Else...just no RLS/WED!
Topic: What do I do?
Replies: 7
Views: 1593

Well it has been 20 yrs and maybe its just best to put in to rest. I am sure your mom never meant to do anything that would harm you. Since she was a single mother of two children which one had just had surgery, i sort of think maybe there was more on her mind, such as trying to pay for all the expe...
by mackjergens
Wed Jul 08, 2009 5:52 am
Forum: Prescription Medications
Topic: Adverse effects.....and possible new diagnosis
Replies: 5
Views: 623

Fentanly /rls worse????

Fentanyl patch , I could be wrong and dont have time to research this, but i think Fentanly can make rls worse. So please research it and make sure this drug is not causing your rls to become worse
by mackjergens
Wed Jul 01, 2009 4:58 pm
Forum: Just Joined?
Topic: RLS and LDN
Replies: 11
Views: 1500

cautionary warning about LDN

i will post this info I found on the web site for LDN, i think it would be difficult for me to stop my meds for 2 wks, just to try this one, but that is just my opinion __________________________________________________________ > Side effects: LDN has virtually no side effects. Occasionally, during ...
by mackjergens
Mon Jun 29, 2009 11:26 pm
Forum: Just Joined?
Topic: New to the board - really suffering - please help
Replies: 12
Views: 1827

hmmm sorry I should have ckd what type med Zyprexa was, but didnt as you said it was antihistime. But glad to hear that you could stop taking it for a little while to see if its causing an increase in your rls. IMHO I would stopped it for afew days, just to make sure its not making rls worse, and es...
by mackjergens
Mon Jun 29, 2009 11:19 pm
Forum: Just Joined?
Topic: RLS and LDN
Replies: 11
Views: 1500

What is LND??
by mackjergens
Sun Jun 28, 2009 2:50 am
Forum: Just Joined?
Topic: New to the board - really suffering - please help
Replies: 12
Views: 1827

First I would stop the Zeprexa, its an antihistime and just about all those will increase rls. Try taking Claritin (reg, not the D). I would try this first thing, I think you will find your rls to be better controlled. if not I would increase the persocet and if that helps I would call my dr and exp...
by mackjergens
Sun Jun 21, 2009 9:22 pm
Forum: Prescription Medications
Topic: Am I crazy? Requip making me feel worse....
Replies: 46
Views: 5141

you should read all the info about neurotin on this web site. http://health.yahoo.com/nervous-medications/gabapentin/healthwise--d03182a1.html#d03182a1-missdose if I were you i would do alot of research on neruotin, I "think" that is pretty normal that you have to continue to increase neuo...
by mackjergens
Thu Jun 18, 2009 7:42 am
Forum: Just Joined?
Topic: Yet another newbie unlurked/ my story/ need help!
Replies: 23
Views: 3189

I have just the old rls, no pain just the creepy crawlies in legs, and trust me, if you have that there is NO way you can stay in bed, you just absolutely have to get up and walk, and walk, years ago before meds, I would have to walk all night. because every time I even sat down, I could only stay t...
by mackjergens
Thu Jun 18, 2009 7:32 am
Forum: Just Joined?
Topic: Hello from IN!
Replies: 63
Views: 9304

jeff, I know how hard this is, but most drs know very little about rls, and it seems since RLS has become a known in the medical field that alot of Drs will say its rls when someone comes in complaining with legs. you might wish to go to http://www.wemove.org and on the left side of web page you wil...

Go to advanced search